Nurofen Rapid Relief Maximum Strength 400mg 20's
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgi...
View full detailsNurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgi...
View full detailsRowalief contains paracetamol. Paracetamol is a pain relieving, fever reducing medicinal product (analgesic and antipyretic). Paracetamol is used f...
View full detailsPanadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Effective against...
View full detailsNurofen Express Maximum Strength 400mg Tablets, target pain faster vs. standard ibuprofen.Headache, fever and aches and pains can strike at any tim...
View full detailsParalief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are...
View full detailsSolpa-Extra can be taken by adults and children over 12 years old. Do not take with any other medicines containing paracetamol. How To Take Solpa-E...
View full detailsBrupro Ibuprofen 400mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to trea...
View full detailsMaximum order of 2 packs per order. Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingred...
View full detailsExcedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and a...
View full detailsPanadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast...
View full detailsThe paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throa...
View full detailsParalink Suppositories are painkillers for children aged between 3 months and 6 years. These fast acting suppositories contain paracetamol, which i...
View full detailsNurofen for Children Six Plus is a specially formulated oral suspension for children aged six years and up. It is designed for short term use to re...
View full detailsPanadol contains Paracetamol, recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: heada...
View full detailsArkopharma Migrastick is a roll-on stick that helps to relieve pain caused by headaches and migraines. The roll-on stick contains 100% pure and nat...
View full detailsNurofen Long Lasting capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours...
View full detailsNurofen Rapid Relief 200mg Liquid Capsules are quickly absorbed to provide relief from pain and lower temperature. Provides relief from: • Headache...
View full detailsParalink Paracetamol Oral Solution is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral ...
View full detailson orders over €45
included with every order
Book a Pharmacist Video Call
Find your local store